| Model Number |
OPOCR3021R |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Eye Burn (2523)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device manufacture date: year 2019.Device expiration date: year 2022.Concomitant medical products: healon pro lot uh30975; healon endocoat lot 028431; opo73 tubing pack.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints all pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
During a cataract extraction procedure, a corneal burn occurred in the patient¿s operative eye.A description from the surgery center indicated that during the procedure, the surgeon put the phaco tip in the eye.After he pushed the foot pedal, he noticed particles coming out of the tip and there was loss of vacuum.A burn was noticed, and a suture was used to close the wound.The surgeon switched to a new phaco tip and the procedure was completed successfully.A johnson & johnson account representative spoke to the surgery center and after a conversation with the account, it was reported the customer recently switched to healon endocoat and the representative believes there may have been some viscoelastic still stuck in the tip from a prior procedure.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.